Alert archive / Minnesota / High Wind Watches in 2026
High Wind Watch 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this high wind watch at Mar 11, 2026, 12:47 PM CDT for 38 counties in Minnesota. It took effect at Mar 12, 2026, 10:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 11, 2026, 12:47 PM CDT (17:47 UTC)
- In effect from
- Mar 12, 2026, 10:00 PM CDT
- Expired
- Mar 11, 2026, 10:01 PM CDT
- In force
- Issued by
- NWS Twin Cities, MN
All 38 counties
Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -125 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
448 WWUS73 KMPX 111747 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 1247 PM CDT Wed Mar 11 2026 MNZ041-042-047>049-054>058-064>067-073>075-082>084-091>093-120600- /O.NEW.KMPX.HW.A.0001.260313T0300Z-260313T1500Z/ Douglas-Todd-Stevens-Pope-Stearns-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Yellow Medicine-Renville-McLeod-Sibley-Redwood- Brown-Nicollet-Watonwan-Blue Earth-Waseca-Martin-Faribault- Freeborn- Including the cities of Gaylord, Blue Earth, Redwood Falls, Willmar, Albert Lea, Fairmont, Benson, Madison, Granite Falls, Long Prairie, St James, Waseca, Olivia, Glenwood, Mankato, Hutchinson, Alexandria, Montevideo, Morris, St Cloud, New Ulm, St Peter, and Litchfield 1247 PM CDT Wed Mar 11 2026 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...Portions of central, south central, southwest, and west central Minnesota. * WHEN...From Thursday evening through Friday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ MNZ043-050-051-059>063-068>070-076>078-085-120600- /O.NEW.KMPX.HW.A.0001.260313T0500Z-260313T1500Z/ Morrison-Benton-Sherburne-Wright-Hennepin-Anoka-Ramsey-Washington- Carver-Scott-Dakota-Le Sueur-Rice-Goodhue-Steele- Including the cities of Minneapolis, Sauk Rapids, Monticello, Blaine, Victoria, Shakopee, Elk River, Stillwater, Chaska, Chanhassen, Hastings, Faribault, Owatonna, St Paul, Le Sueur, Little Falls, and Red Wing 1247 PM CDT Wed Mar 11 2026 ...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Benton, Morrison, Sherburne, Wright, Anoka, Carver, Dakota, Hennepin, Ramsey, Scott, Washington, Le Sueur, Rice, Steele, and Goodhue Counties. * WHEN...From late Thursday night through Friday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ BED
1 follow-up statement
079 WWUS73 KMPX 120301 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 1001 PM CDT Wed Mar 11 2026 MNZ041-042-047>049-054>058-064>067-073>075-082>084-091>093-121515- /O.UPG.KMPX.HW.A.0001.260313T0300Z-260313T1500Z/ /O.NEW.KMPX.HW.W.0001.260313T0300Z-260313T1200Z/ Douglas-Todd-Stevens-Pope-Stearns-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Yellow Medicine-Renville-McLeod-Sibley-Redwood- Brown-Nicollet-Watonwan-Blue Earth-Waseca-Martin-Faribault- Freeborn- Including the cities of Albert Lea, Redwood Falls, Willmar, Montevideo, Waseca, Granite Falls, Litchfield, Hutchinson, Blue Earth, Madison, Gaylord, Mankato, Olivia, New Ulm, St Peter, Alexandria, Fairmont, Benson, St James, Morris, St Cloud, Long Prairie, and Glenwood 1001 PM CDT Wed Mar 11 2026 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THURSDAY TO 7 AM CDT FRIDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of central, south central, southwest, and west central Minnesota. * WHEN...From 10 PM Thursday to 7 AM CDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MNZ043-050-051-059>063-068>070-076>078-085-121515- /O.UPG.KMPX.HW.A.0001.260313T0500Z-260313T1500Z/ /O.NEW.KMPX.HW.W.0001.260313T0500Z-260313T1500Z/ Morrison-Benton-Sherburne-Wright-Hennepin-Anoka-Ramsey-Washington- Carver-Scott-Dakota-Le Sueur-Rice-Goodhue-Steele- Including the cities of Elk River, Blaine, Monticello, Chaska, Little Falls, Hastings, Sauk Rapids, Stillwater, Victoria, Faribault, Minneapolis, Chanhassen, Red Wing, Shakopee, St Paul, Le Sueur, and Owatonna 1001 PM CDT Wed Mar 11 2026 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 10 AM CDT FRIDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Benton, Morrison, Sherburne, Wright, Anoka, Carver, Dakota, Hennepin, Ramsey, Scott, Washington, Le Sueur, Rice, Steele, and Goodhue Counties. * WHEN...From midnight Thursday Night to 10 AM CDT Friday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ WIZ023>028-121515- /O.NEW.KMPX.WI.Y.0002.260313T0500Z-260313T1500Z/ St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire- Including the cities of Menomonie, Hudson, Durand, Chippewa Falls, River Falls, and Eau Claire 1001 PM CDT Wed Mar 11 2026 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 10 AM CDT FRIDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Chippewa, Dunn, Eau Claire, Pepin, Pierce, and St. Croix Counties. * WHEN...From midnight Thursday Night to 10 AM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Dye
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this high wind watch went out at Mar 11, 12:27 PM CDT, 20 minutes earlier. Its key messages:
- Light snow ends from west to east this morning with minor additional accumulation.
- A mixture of rain and snow is expected Thursday and Thursday night with generally an inch or less of accumulation.
- Strong and gusty winds are expected Thursday afternoon through Friday afternoon. Gusts over 50 mph are likely across western Minnesota, with 40-50 mph expected elsewhere.
- Snow, potentially heavy, still looks likely this weekend. Low confidence still on where the heaviest snow may fall.
Area forecast discussion, Mar 11, 12:27 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1227 PM CDT Wed Mar 11 2026
.KEY MESSAGES...
- Light snow ends from west to east this morning with minor
additional accumulation.
- A mixture of rain and snow is expected Thursday and Thursday
night with generally an inch or less of accumulation.
- Strong and gusty winds are expected Thursday afternoon through
Friday afternoon. Gusts over 50 mph are likely across western
Minnesota, with 40-50 mph expected elsewhere.
- Snow, potentially heavy, still looks likely this weekend. Low
confidence still on where the heaviest snow may fall.
&&
.DISCUSSION...
Issued at 406 AM CDT Wed Mar 11 2026
Surface analysis early this morning shows a wavy surface
frontal boundary from CA/NV across the Rockies to the TX/OK
Panhandle area then extending northeast across the mid-
Mississippi River Valley Region into the Ohio Valley and Mid-
Atlantic regions. Multiple low pressure centers are found along
the boundary. A secondary low over far western Ontario province
features a cold front dragging SW over northern MN/ND. Aloft, a
longwave trough extends southward over the Northern-Central
Plains with modest ridging over the western CONUS. In addition,
off the PacNW coast, a compact upper low is progged to come
onshore later today.
KMPX radar indicates that the overnight swath of snow is slowly
but sure shrinking in coverage area. Some light additional
accumulation is still expected but by-and-large, the bulk of
widespread accumulation is done for this event with only up to
about an inch still possible through sunrise. The extended front
will shift off to the east while the system to the north drops
farther into MN and washes out, allowing for skies to partially
clear by midday. Weak north-south oriented high pressure will
then prevail tonight through Thursday morning across the area,
helping keep cool temperatures in place.
The next system to impact the area comes late Thursday through
Friday, associated with the aforementioned low currently off the
PacNW coast. The surface reflection will take the form of a
quickly- developing low pressure center that will travel east,
straddling the international border along its path. Latest model
consensus has the track of this system a bit more northerly,
which will mean more rain for our coverage area than snow.
Moisture is quite sufficient with this system, mainly as Pacific
moisture being dragged all the way to the Upper Midwest. QPF
will range from 0.05"-0.20" south of I-94 and from 0.25"-0.50"
north of I-94. The precip looks to start out as light snow late
Thursday morning but will change over to rain for much of the
WFO MPX coverage area Thursday afternoon-evening before changing
back to light snow Thursday night prior to ending. Most
locations will have snow accumulations under an inch, though
portions of western WI may see 1-2".
As the system becomes deeper and more compact, with pressure
dropping to around 990mb as it pushes into the Great Lakes, a
much tightened pressure gradient on its western flank with high
pressure on the heels of this system as it departs will produce
much stronger winds for Friday. Sustained wind speeds look to
increase to the 25- 35mph range with gusts upwards of 45-55mph.
Still some uncertainty as to just how strong winds will get,
thus we have held off any wind headlines at this point, but this
situation will be monitored in collab with surrounding offices
to determine if any High Wind Watch, or potentially any
wind/winter weather combo headlines, are needed.
As for the weekend system, it still garners plenty of attention
as a potentially potent Colorado-origin system which will be
enhanced by a digging longwave trough over central NOAM. The
system will track to the south of MN/WI, putting the Upper
Midwest in the region of significant snowfall for late Saturday
into Sunday. Generally speaking, southern MN still looks to
receive the highest snowfall amounts but there has been and
still is some wobbling in the speed of the system and amount of
moisture associated with it, thus resulting in still fairly
sizable ranges in snowfall totals.
Once this system moves out of the area, a strong surge of colder
air will move into the Upper Midwest, bringing below normal
temperatures for the mid-March period which could last until the
calendar says it's spring.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1208 PM CDT Wed Mar 11 2026
Aside from broken MVFR cigs over EAU (which will quickly move
east over the next hour), VFR conditions are expected at all
terminals the entire period. Scattered mid-level clouds are
expected this evening but will push southeast overnight.
However, as our next system approaches from the west, clouds
will increase to broken/overcast while bases fall to 6000-8000
feet over western MN. Any rain or snow should hold off until
after the period. Northwesterly winds will gust to near 20
knots this afternoon but slow to near or under 5 knots this
evening. Winds will turn south-southeasterly from west to east
by sunrise Thursday while speeds increase. Gusts will reach
20-25 knot across MN by noon Thursday.
KMSP...North-northwesterly winds will slow to near 5 knots by
early Thursday morning, turning south-southeasterly after
sunrise Thursday. Winds will increase Thursday afternoon with
gusts around 25 knots. Did add a PROB30 from 20-22Z Thursday for
a chance of rain with rain and low-end VFR becoming more likely
by Thursday evening.
/OUTLOOK FOR KMSP/
FRI...VFR. Wind NW 15-25G35 kts.
SAT...MVFR ceilings likely. Chc day -SN, likely night -SN. Wind
SE 5-10 kts.
SUN...MVFR/-SN likely, IFR possible. Wind NE 15G25kts becoming
NW.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...Winter Weather Advisory until 1 PM CDT this afternoon for
Barron-Chippewa-Dunn-Eau Claire-Polk-Rusk-St. Croix.
&&
DISCUSSION...JPC
AVIATION...CTGHazardous weather outlook, Mar 11, 4:46 AM CDT, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 446 AM CDT Wed Mar 11 2026 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 120915- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 446 AM CDT Wed Mar 11 2026 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Light snow will continue through the morning commute then end later this morning. Minimal additional accumulations possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong system Thursday night into Friday will bring light snow for central Minnesota into western Wisconsin, with minor accumulation possible. Additionally, gusty winds of 40-50 mph or greater are possible area wide. Another round of snowfall, potentially heavy, is likely somewhere across the area late Saturday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotters and snowfall observers are encouraged to report snowfall amounts to the National Weather Service.
In the hours before
Local storm report, Mar 11, 8:16 AM CDT, 4 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
816 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow St Cloud Airport 45.54N 94.05W
03/11/2026 M1.5 Inch Sherburne MN Official NWS Obs
&&
BPHLocal storm report, Mar 11, 8:17 AM CDT, 4 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
817 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 2 NNE Vadnais Heights 45.08N 93.06W
03/11/2026 M2.5 Inch Ramsey MN Cocorahs
Cocorahs station MN-RM-176 White Bear Lake
2.6 W.
0700 AM Snow 1 ESE Lindstrom 45.38N 92.83W
03/11/2026 M2.3 Inch Chisago MN Cocorahs
Cocorahs station MN-CG-68 Lindstrom.
0700 AM Snow Cumberland 45.53N 92.02W
03/11/2026 M2.0 Inch Barron WI CO-OP Observer
CO-OP Observer station CBLW3 Cumberland.
0800 AM Snow 1 NNE Lino Lakes 45.20N 93.10W
03/11/2026 M1.8 Inch Anoka MN Cocorahs
Cocorahs station MN-AA-110 Lino Lakes 2.4
NNW.
0800 AM Snow 8 NNW Bock 45.88N 93.63W
03/11/2026 M1.6 Inch Mille Lacs MN Cocorahs
Cocorahs station MN-ML-26 Milaca 8.6 N.
0700 AM Snow 1 NW North St. Paul 45.02N 93.01W
03/11/2026 M1.5 Inch Ramsey MN Cocorahs
Cocorahs station MN-RM-63 North St. Paul
1WNW.
0700 AM Snow 3 WNW Ladysmith 45.48N 91.15W
03/11/2026 M1.4 Inch Rusk WI Cocorahs
Cocorahs station WI-RS-1 Ladysmith 2WNW.
0802 AM Snow 1 N Maple Grove 45.12N 93.46W
03/11/2026 M1.3 Inch Hennepin MN Cocorahs
Cocorahs station MN-HN-711 Maple Grove 0.6
NNE.
0700 AM Snow 3 SSE Plymouth 44.98N 93.45W
03/11/2026 M1.2 Inch Hennepin MN Cocorahs
Cocorahs station MN-HN-708 Plymouth 2.7 SSE.
0700 AM Snow 2 SW New Hope 45.02N 93.41W
03/11/2026 M1.2 Inch Hennepin MN Cocorahs
Cocorahs station MN-HN-338 Plymouth 2.6 E.
0700 AM Snow Maple Lake 45.23N 94.01W
03/11/2026 M1.0 Inch Wright MN Cocorahs
Cocorahs station MN-WR-129 Maple Lake.
0700 AM Snow 1 SSE White Bear Lake 45.05N 93.00W
03/11/2026 M1.0 Inch Ramsey MN Cocorahs
Cocorahs station MN-RM-249 White Bear Lake
2.3 S.
0700 AM Snow 2 NNW Mendota 44.92N 93.18W
03/11/2026 M1.0 Inch Ramsey MN Cocorahs
Cocorahs station MN-RM-223 Saint Paul 4.0
WSW.
0700 AM Snow 1 ENE Falcon Heights 45.00N 93.16W
03/11/2026 M1.0 Inch Ramsey MN Cocorahs
Cocorahs station MN-RM-128 Falcon Heights
0.8 NE.
0700 AM Snow 2 SW Independence 45.01N 93.75W
03/11/2026 M1.0 Inch Hennepin MN Cocorahs
Cocorahs station MN-HN-493 Maple Plain 4.2
W.
0700 AM Snow 1 SE Minnetrista 44.91N 93.70W
03/11/2026 M1.0 Inch Hennepin MN Cocorahs
Cocorahs station MN-HN-14 St. Bonifacius
2ENE.
0700 AM Snow 11 NE Watson 45.13N 95.64W
03/11/2026 M1.0 Inch Chippewa MN Cocorahs
Cocorahs station MN-CP-15 Montevideo 12.6
NNE.
0800 AM Snow 4 SSW Carlos 45.93N 95.33W
03/11/2026 M1.0 Inch Douglas MN Cocorahs
Cocorahs station MN-DS-46 Alexandria 4.0 NE.
&&Local storm report, Mar 11, 8:53 AM CDT, 3 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
853 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM Snow 2 S Garfield 45.91N 95.49W
03/11/2026 M1.0 Inch Douglas MN Trained Spotter
&&
BEDLocal storm report, Mar 11, 9:22 AM CDT, 3 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
922 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Snow St. Augusta 45.48N 94.16W
03/11/2026 M3.0 Inch Stearns MN Trained Spotter
&&
BEDLocal storm report, Mar 11, 9:41 AM CDT, 3 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
941 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 3 S Chisago City 45.33N 92.90W
03/11/2026 M3.7 Inch Chisago MN CO-OP Observer
CO-OP Observer station FORM5 Forest Lake
5NE.
0800 AM Snow 1 SE Rice Lake 45.49N 91.73W
03/11/2026 M3.6 Inch Barron WI Cocorahs
Cocorahs station WI-BR-7 Rice Lake 0.6 SE.
0700 AM Snow 3 NW Turtle Lake 45.42N 92.20W
03/11/2026 M2.8 Inch Polk WI Cocorahs
Cocorahs station WI-PK-49 Turtle Lake 3.4
NW.
0730 AM Snow 2 W Chisago City 45.37N 92.93W
03/11/2026 M2.6 Inch Chisago MN Cocorahs
Cocorahs station MN-CG-93 Chisago City 1.9
NNW.
0800 AM Snow 1 NE Lindstrom 45.39N 92.83W
03/11/2026 M2.6 Inch Chisago MN Cocorahs
Cocorahs station MN-CG-50 Lindstrom 0.8 ENE.
0800 AM Snow 1 W Stacy 45.40N 93.02W
03/11/2026 M2.3 Inch Chisago MN Cocorahs
Cocorahs station MN-CG-7 Stacy 1W.
0700 AM Snow 3 NE Rush City 45.72N 92.93W
03/11/2026 M2.1 Inch Chisago MN Cocorahs
Cocorahs station MN-CG-1 Rush City 3NE.
0800 AM Snow 4 SE East Bethel 45.32N 93.17W
03/11/2026 M2.1 Inch Anoka MN Cocorahs
Cocorahs station MN-AA-93 Wyoming 9.5 W.
0700 AM Snow 5 SSE Balsam Lake 45.39N 92.41W
03/11/2026 M2.0 Inch Polk WI Cocorahs
Cocorahs station WI-PK-7 Balsam Lake 4SE.
0800 AM Snow 2 W Harris 45.58N 93.03W
03/11/2026 M2.0 Inch Chisago MN Cocorahs
Cocorahs station MN-CG-80 Harris 2.2 WSW.
0700 AM Snow Shoreview 45.08N 93.14W
03/11/2026 M1.6 Inch Ramsey MN Cocorahs
Cocorahs station MN-RM-313 Shoreview 0.2 W.
0730 AM Snow 1 SSE Maple Grove 45.09N 93.45W
03/11/2026 M1.6 Inch Hennepin MN Cocorahs
Cocorahs station MN-HN-633 Maple Grove 1.3
SSE.
0600 AM Snow 2 S Stillwater 45.03N 92.82W
03/11/2026 M1.5 Inch Washington MN Cocorahs
Cocorahs station MN-WG-98 Oak Park Heights
0.7 WSW.
0600 AM Snow 2 SSW Stillwater 45.03N 92.84W
03/11/2026 M1.5 Inch Washington MN Cocorahs
Cocorahs station MN-WG-35 Stillwater 2 SW.
0700 AM Snow 1 W Mora 45.88N 93.31W
03/11/2026 M1.5 Inch Kanabec MN CO-OP Observer
CO-OP Observer station MRAM5 Mora.
0700 AM Snow 2 SSW Cambridge 45.55N 93.24W
03/11/2026 M1.5 Inch Isanti MN Cocorahs
Cocorahs station MN-IS-28 Cambridge 1.3 SW.
0800 AM Snow 3 ENE Nye 45.32N 92.52W
03/11/2026 M1.5 Inch Polk WI Cocorahs
Cocorahs station WI-PK-4 Nye 2E.
0800 AM Snow 4 WSW New Ulm 44.30N 94.53W
03/11/2026 M1.5 Inch Brown MN Cocorahs
Cocorahs station MN-BW-29 New Ulm 3.4 W.
0700 AM Snow 1 WSW New Ulm 44.31N 94.48W
03/11/2026 M1.3 Inch Brown MN Cocorahs
Cocorahs station MN-BW-13 New Ulm 0.8 SW.
0700 AM Snow 1 WSW Elk River 45.30N 93.58W
03/11/2026 M1.2 Inch Sherburne MN CO-OP Observer
CO-OP Observer station ELKM5 Elk River.
0800 AM Snow 3 NE South St. Paul 44.92N 93.00W
03/11/2026 M1.2 Inch Ramsey MN Cocorahs
Cocorahs station MN-RM-116 Maplewood 4.3
SSE.
0800 AM Snow 3 WNW Lamberton 44.24N 95.32W
03/11/2026 M1.2 Inch Redwood MN CO-OP Observer
CO-OP Observer station LAMM5 Lamberton.
0800 AM Snow 2 S Upsala 45.79N 94.57W
03/11/2026 M1.1 Inch Morrison MN Cocorahs
Cocorahs station MN-MR-29 Holdingford 6.0
NW.
0500 AM Snow 1 NW New Ulm 44.32N 94.48W
03/11/2026 M1.0 Inch Brown MN Cocorahs
Cocorahs station MN-BW-2 New Ulm 0.8 NW.
0700 AM Snow 6 NE Cushing 46.21N 94.50W
03/11/2026 M1.0 Inch Morrison MN Cocorahs
Cocorahs station MN-MR-41 Cushing 6.1 NE.
0700 AM Snow 3 ENE Greenfield 45.11N 93.63W
03/11/2026 M1.0 Inch Hennepin MN Cocorahs
Cocorahs station MN-HN-712 Corcoran 2.2 W.
0700 AM Snow Long Lake 44.98N 93.57W
03/11/2026 M1.0 Inch Hennepin MN Cocorahs
Cocorahs station MN-HN-6 Long Lake 0.2 WSW.
0700 AM Snow 3 E Rice 45.75N 94.16W
03/11/2026 M1.0 Inch Benton MN Cocorahs
Cocorahs station MN-BN-13 Rice 3.6 E.
0700 AM Snow 3 NNE Ramsey 45.30N 93.41W
03/11/2026 M1.0 Inch Anoka MN Cocorahs
Cocorahs station MN-AA-73 Ramsey 3NE.
0730 AM Snow 2 N Wayzata 45.00N 93.51W
03/11/2026 M1.0 Inch Hennepin MN Cocorahs
Cocorahs station MN-HN-306 Plymouth 2.8 WSW.
0800 AM Snow 2 ESE Champlin 45.17N 93.35W
03/11/2026 M1.0 Inch Hennepin MN Cocorahs
Cocorahs station MN-HN-382 Champlin 1.8 E.
0800 AM Snow 1 NNW Litchfield 45.13N 94.53W
03/11/2026 M1.0 Inch Meeker MN CO-OP Observer
CO-OP Observer station LCHM5 Litchfield.
&&Local storm report, Mar 11, 12:35 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1235 PM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Snow 3 ESE Grandy 45.62N 93.14W
03/11/2026 M2.0 Inch Chisago MN Trained Spotter
&&
CTGThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 1:18 PM CDT | Winter Storm Watch | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 12 hr |
Nearby
High Wind Watches in Minnesota, 2026Every high wind watch in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.